# SDR DALA2021121407722

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N104DN
- Make and model: Airbus A321-211
- Aircraft serial: 10009
- Aircraft time: 2,834 hours, 1,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1004 BATTERY PACKS FOR EMERG. LIGHTS NEED TO BE REPLACED. CORRECTIVE ACTION: REPLACED BATTERY PACKS PER DELTA WORK CARD 3351-2991 AND A321 AMM 33-51-38. OPS TEST GOOD. (8397644)
